A female asked:
I put neosporin on a cut on my lip and now i have bumps all around the cut?
1 doctor answer • 2 doctors weighed in
Dr. Theodore Fetteranswered
52 years experience
May be skin allergy!: Neosporin is a common OTC skin antibiotic, but it has a moderate incidence of cutaneous (skin) sensitization/ allergy. Cleanse the cut site with clean water, stop using Neosporin, and use a different skin antibiotic, such as Bacitracin. Avoid use of Neosporin in the future! See your family MD if it doesn’t clear up.
Created for people with ongoing healthcare needs but benefits everyone.
519 viewsReviewed >2 years ago
Last updated Nov 28, 2017
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.